# SDR 97UAL900116

- Difficulty date: February 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981UA
- Make and model: Boeing 737291
- Aircraft serial: 21546
- Engine: Pwa JT8D9A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oring
- Condition: Worn
- Location: Oil Filler Cap
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FLUID WAS OBSERVED ON NR 2 ENGINE.  THE FLUID APPEARED TO BE OIL AND WAS CONFIRMED BY QUANTITY DROP OF OIL FROM NR 2 ENGINE OIL INDICATOR.  THE SOURCE OF THE OIL LEAK WAS A WORN O-RING AT THE OIL FILLER CAP.  THE O-RING WAS REPLACED.  OPS CHECK GOOD.
